Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 670649, 11 pages
http://dx.doi.org/10.1155/2015/670649
Research Article

Estimates for Multilinear Commutators of Generalized Fractional Integral Operators on Weighted Morrey Spaces

1School of Mathematical Sciences, Beijing Normal University, and Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China
2Department of Mathematics, Zhejiang University, Hangzhou, Zhejiang 310027, China
3Department of Mathematics, Zhejiang University of Science and Technology, Hangzhou, Zhejiang 310023, China

Received 28 July 2014; Accepted 29 October 2014

Academic Editor: Nelson José Merentes Díaz

Copyright © 2015 Sha He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. T. Duong and L. X. Yan, “On commutators of fractional integrals,” Proceedings of the American Mathematical Society, vol. 132, no. 12, pp. 3549–3557, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Chanillo, “A note on commutators,” Indiana University Mathematics Journal, vol. 31, no. 1, pp. 7–16, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Mo and S. Lu, “Boundedness of multilinear commutators of generalized fractional integrals,” Mathematische Nachrichten, vol. 281, no. 9, pp. 1328–1340, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. B. Muckenhoupt and R. L. Wheeden, “Weighted bounded mean oscillation and the Hilbert transform,” Studia Mathematica, vol. 54, no. 3, pp. 221–237, 1976. View at Google Scholar · View at MathSciNet
  5. H. Wang, “On some commutators theorems for fractional integral operators on the weighted Morrey spaces,” http://arxiv-web3.library.cornell.edu/abs/1010.2638v1.
  6. Z. Wang and Z. Si, “Commutator theorems for fractional integral operators on weighted Morrey spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 413716, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. García-Cuerva and J. L. R. de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, The Netherlands, 1985. View at MathSciNet
  10. J. M. Martell, “Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications,” Studia Mathematica, vol. 161, no. 2, pp. 113–145, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. R. Johnson and C. J. Neugebauer, “Change of variable results for Ap- and reverse Hölder RHr-classes,” Transactions of the American Mathematical Society, vol. 328, no. 2, pp. 639–666, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, San Diego, Calif, USA, 1986. View at MathSciNet